MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 NANO 1.5MM X 4CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 NANO 1.5MM X 4CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035421540
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was initially reported that the subject coil could not be advanced through a microcatheter.There were no clinical consequences reported due to the event and the procedure was completed successfully.No further information is available.The subject coil device was returned for analysis, and it was discovered that the subject coil delivery wire was broken/fractured during use.There were no clinical consequences to the patient due to the event.
 
Additional Manufacturer Narrative
The automated manufacturing execution system (mes) has controls in the manufacturing process to ensure the product met specifications upon release.Visual inspection of the subject coil device revealed that the subject coil delivery wire was noted to be kinked/bent and broken/fractured.Additionally, the main coil was seen to be stretched and kinked.A functional inspection was performed as the subject device was flushed but could not be advanced in the introducer sheath.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The subject coil was seen to be extremely damage during analysis.The subject coil delivery wire was kinked /bent and was broken/fractured.The main coil was also seen to be stretched and kinked/bent and friction was noted in the sheath.The as reported can be confirmed based on this as it can be presumed that friction was felt and then the damage noted was caused.The as reported ¿coil in catheter friction¿ as well as the as analyzed ¿main coil stretched, main coil kinked bent and coil introducer sheath friction¿ will be assigned 'procedural factors' as it appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.The as analyzed ¿coil delivery wire kinked bent¿ and ¿ coil delivery wire broken/fractured during use¿ will be assigned 'handling damage' as it appears to be associated with handling of the product or portion of the product during the procedure, a probable cause of handling damage was assigned.

Brand Name
TARGET 360 NANO 1.5MM X 4CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key13957358
Report Number3008881809-2022-00146
Device Sequence Number20155333
Product Code HCG
UDI-Device Identifier04546540697998
UDI-Public04546540697998
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/09/2024
Device Model NumberM0035421540
Device Catalogue NumberM0035421540
Device Lot Number23243528
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/18/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/21/2022
Initial Report FDA Received Date03/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SL-10 PRE-SHAPED 90 MICROCATHETER (STRYKER)
Patient SexUnknown